Aa
Aa
A
A
A
Close
Avatar universal

superficial thrombophlebitis after injection

After getting an injection in an ambulance 4 days ago, the vein that leads away from the injection site is painful and tender for about 8 inches along the vein and there is a 3 inch area where the vein sticks out of the arm and is hard. I looked it up and it fits Superficial Thrombophlebitis perfectly and the wisdom of Google says its not serious and can just be treated at home with a warm cloth and ibuprofen.. I was wondering if anyone has a different opinion.. I would have to take a bus over to an Urgent Care Clinic to see a doctor for this if need be. Thx for any advice. Sean G  
1 Responses
Sort by: Helpful Oldest Newest
363281 tn?1643235611
Hello~I would call your GP or nurse and explain what you think you have, ask if he/she thinks you should be seen or if trying the recommendation that you found on Google would help. When it comes to the possibility of blood clots, I feel it is better to err on the side of safety.
Helpful - 0
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1643235611
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.